Alert archive / Florida / Special Weather Statements in 2020

Special Weather Statement, NWS Miami, FL

October 21, 2020Broward County, Florida

NWS Miami, FL issued this special weather statement at Oct 21, 2020, 12:21 AM EDT for Broward County, Florida. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2020, 12:21 AM EDT (04:21 UTC)
Expired
Oct 21, 2020, 1:00 AM EDT
In force
39 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 62 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 12:32 AM EDTMARINE TSTM WIND 422 Ne Dania Beach, FLMESONET STATION XPEG AT PORT EVERGLADES REPORTED A 42 MPH/36 KT WIND GUST AT 12:32 AM.
Oct 21, 12:47 AM EDTMARINE TSTM WIND 462 Ne Dania Beach, FLMESONET STATION XPEG AT PORT EVERGLADES REPORTED A 46 MPH/40 KT WIND GUST AT 12:47 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
692 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WWUS82 KMFL 210421
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1221 AM EDT Wed Oct 21 2020
 
FLZ067-068-072-074-168-172-173-210500-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
1221 AM EDT Wed Oct 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 100 AM EDT...

* At 1221 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles east of Pompano Beach,
  moving northwest at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
  Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
  Highland Beach, Hallandale, Miami Gardens, Lauderhill and North
  Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2591 8010 2593 8030 2643 8028 2642 8004
TIME...MOT...LOC 0421Z 117DEG 20KT 2622 7994 

$$

KELLY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 20, 8:10 PM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Oct 20, 8:10 PM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Miami FL
810 PM EDT Tue Oct 20 2020

.AVIATION(00Z TAFS)...

Convection around the eastern terminals should continue producing
sub-VFR conditions and strong wind gusts at times through around
2-3z. Higher than average shower/storm chances should persist
overnight, with an uptick possible around/after 06z, possibly
continuing until 14-15z tomorrow. Sub-VFR conditions and gusty
winds are possible with this round as well. Rain chances may
decrease somewhat for the eastern terminals later tomorrow, but
confidence in trends currently low. Future changes, including
amendments and TEMPOs, are possible tonight into tomorrow.

&&

.PREV DISCUSSION... (Issued 339 PM EDT Tue Oct 20 2020)

Short Term (Rest of Today through Tomorrow)...

With the exception of the quasi-stationary band of convection
extending south of Grand Bahama to Broward/Palm Beach Counties,
only isolated showers have developed across the region thus far
today. Much of the heavier rainfall has remained south across the
Keys. Models are still hinting at a bit of a surge of moisture
basically extending from the Bahamas close to the previously
mentioned band of convection. Models do show a slight uptick in
rainfall intensity and coverage, however, the confidence is still
rather low. Little in the way of destabilization is occurring
right now as cloud cover is limiting surface heating.

Going into tonight guidance again shows scattered to possibly
numerous showers and embedded thunderstorms across the region.
Continued previous POPs through the short term. With ample
moisture filtering into the region as well as a disturbance across
the western Caribbean/southern Gulf, this solution is supported.
PWATs are a bit lower on the 12z MFL RAOB, but better moisture
quality isn't far away upstream. Hydro concerns will come into
play along the Atlantic. Thankfully we miss the last high tide
cycle with little ongoing rainfall, but we will need to pay
attention to the next high tide as any salt water intrusion may
limit runoff if the heavier showers and storms are realized across
the Atlantic Metro. For this, WPC continues the marginal
excessive rainfall risk for today and tomorrow.

Long Term (Thursday through Tuesday)...

An area of high pressure located over the eastern portion of the
country will continue to push towards South Florida through the
end of the week as Epsilon continues to move north northwestward
in the Atlantic towards the Bermuda area. This will allow for the
easterly flow to continue across the region through the end of
the week. There will still be ample moisture in place to support a
chance of showers and thunderstorms each day during this time
frame. The coverage of showers and thunderstorms will decrease as
the end of the week progresses due to the area of high pressure
pushing southward. High temperatures during this time frame will
generally range from the mid 80s across the east coast to the
upper 80s across the interior sections.

Things become more uncertain as the weekend approaches due to
differences in the latest computer model guidance. The ECMWF shows
the influence of a mid level trough to the north digging in
farther to the south. This will allow for deep tropical moisture
to move into the region which would increase the chances of
showers and thunderstorms during this time frame. The GFS is
showing a drier solution through the weekend and into early next
week as it shows this mid level trough not amplifying as much and
an area of high pressure building into the region from the Gulf
quicker which would allow for some drier air to work into the
region. Due to the conflicting model solutions, the confidence in
the forecast for the weekend remains low and a blend of model
solutions was used keeping in a chance of showers and
thunderstorms in during this time frame. Early next week, there
will be enough moisture in place to support the chance of showers
and thunderstorms, however, the coverage may not be as widespread
due high pressure trying to build in from the Gulf of Mexico. High
temperatures will generally range from the mid 80s across the
east coast to the upper 80s over the interior through the weekend.

Marine...

Hazardous marine conditions will likely remain across the
Atlantic and Gulf coastal waters through tonight as pressure
gradient remains tight. Periods of gusty easterly winds can be
expected at least through Wednesday. Some improvement gradually
expected for the Gulf and Lake waters as the trough over the
western Caribbean progresses downstream. In addition to gusty
winds, convection will agitate seas and/or lake waters through the
remainder of the week at times.

Aviation (18z Aviation Update)...

MVFR conditions have plagued the terminals this morning. The
forecast has been a bit too optimistic so added MVFR, but VFR
breaks are likely between showers through the evening. Showers are
then expected through the overnight and into the day on Wednesday.
In fact, CIGs may drop back into the MVFR range toward the end of
the cycle as stratus builds down toward the surface. Moderate
easterly winds will continue, especially across the Broward and
Palm Beach terminals.

Beach Forecast...

Prev Discussion... /issued 301 AM EDT Tue Oct 20 2020/

Breezy easterly flow remains in place, with a high risk of rip
currents continuing for the Atlantic coast beaches through the
middle of the week. In addition, there will continue to be the
possibility of coastal flooding at the times of high tide across
the coastal areas along the east coast later through Wednesday.

Preliminary Point Temps/PoPs...
West Palm Beach  84  75  84  76 /  70  60  60  50
Fort Lauderdale  85  77  85  77 /  70  60  60  50
Miami            84  76  84  76 /  70  60  60  60
Naples           85  74  84  74 /  70  60  70  50

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  84  77  86 /  80  80  50  50
West Kendall     76  84  76  87 /  80  80  60  50
Opa-Locka        75  83  75  85 /  80  80  50  50
Homestead        76  83  76  85 /  70  70  60  50
Fort Lauderdale  76  84  77  86 /  80  80  50  50
N Ft Lauderdale  76  83  76  85 /  80  80  50  50
Pembroke Pines   76  85  77  87 /  80  80  50  50
West Palm Beach  75  83  75  85 /  70  70  50  50
Boca Raton       76  86  77  87 /  80  70  50  50
Naples           74  85  74  88 /  50  90  50  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday evening for FLZ168-172-
     173.

     Coastal Flood Advisory until 8 PM EDT Wednesday for FLZ168-172-
     173.

AM...Small Craft Advisory until 8 AM EDT Wednesday for AMZ610.

     Small Craft Advisory until 8 PM EDT Wednesday for AMZ630-650-651-
     670-671.

GM...Small Craft Advisory until 8 AM EDT Wednesday for GMZ656-657-676.

&&

Update...SPM
Tonight/Wednesday and Marine...Frye
Wednesday Night through Tuesday...CWC
Hazardous weather outlook, Oct 20, 3:55 PM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
355 PM EDT Tue Oct 20 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210800-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
355 PM EDT Tue Oct 20 2020

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip Currents: There is a High risk of Rip Currents at the Atlantic
Coast beaches.

Coastal Flooding: Higher than normal tides (highest predicted tides
of the year) could lead to minor coastal flooding around periods of
high tide.

Flooding: Heavy rainfall with multiple rounds of showers possible,
this may lead to localized flooding, especially along coastal areas
during periods of high tide.

Thunderstorms: A few thunderstorms will be possible over South
Florida. Primary impacts from the thunderstorms will be lightning
strikes, brief gusty winds and heavy rainfall.

Wind: Gusty winds in excess of 20 knots across all South Florida
waters. Wind gusts up to 45 mph are also possible within any showers
and storms today over water and land.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Hazardous marine conditions will be possible through mid week.

Coastal flooding due to higher than normal tides is possible during
times of high tide through at least mid-week.

Scattered showers and thunderstorms with main impacts being heavy
rainfall with the potential for localized flooding.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters especially east coast metro areas are encouraged to report
high wind, waterspouts, and flooding to the National Weather Service
forecast office in Miami. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Oct 20, 11:06 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1106 PM EDT TUE OCT 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     MARINE TSTM WIND 3 SE FORT LAUDERDALE    26.10N 80.12W
10/20/2020  M49 MPH          BROWARD            FL   MESONET

            ELEVATED MESONET STATION AU497 AT FORT
            LAUDERDALE REPORTED A 49 MPH/42 KT WIND GUST
            AT 10:43 PM.

&&

RAG
Local storm report, Oct 20, 11:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1131 PM EDT TUE OCT 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     MARINE TSTM WIND 2 S LIGHTHOUSE POINT    26.26N 80.08W
10/20/2020  M42 MPH          AMZ651             FL   MESONET

            MESONET STATION XHBI AT HILLSBORO INLET
            REPORTED A 42 MPH/36 KT WIND GUST AT 10:45
            PM.

1042 PM     MARINE TSTM WIND 2 E DANIA BEACH         26.06N 80.11W
10/20/2020  M41 MPH          AMZ651             FL   MESONET

            MESONET STATION XDAN AT DANIA PIER AT 41
            MPH/35 KT AT 10:42 PM.

0439 PM     MARINE TSTM WIND 1 S NORTH MIAMI BEACH   25.91N 80.16W
10/20/2020  M39 MPH          MIAMI-DADE         FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 39 MPH /
            34 KNOTS WAS RECORDED AT MESONET STATION
            XNMI NORTH MIAMI STATION ELEVATION: 55 FT.

1043 PM     MARINE TSTM WIND 3 SE FORT LAUDERDALE    26.10N 80.12W
10/20/2020  M49 MPH          BROWARD            FL   MESONET

            ELEVATED MESONET STATION AU497 AT FORT
            LAUDERDALE REPORTED A 49 MPH/42 KT WIND GUST
            AT 10:43 PM.

1042 PM     MARINE TSTM WIND 1 E DANIA BEACH         26.06N 80.13W
10/20/2020  M39 MPH          BROWARD            FL   MESONET

            MESONET STATION XPES AT PORT EVERGLADES
            SOUTH REPORTED A 39 MPH/34 KT WIND GUST AT
            10:42 PM.

1042 PM     MARINE TSTM WIND 2 NE DANIA BEACH        26.09N 80.12W
10/20/2020  M47 MPH          BROWARD            FL   MESONET

            MESONET STATION XPEG AT PORT EVERGLADES
            REPORTED A 47 MPH/40 KT AT 10:42 PM.

1037 PM     MARINE TSTM WIND 2 NE DANIA BEACH        26.09N 80.12W
10/20/2020  M39 MPH          BROWARD            FL   MESONET

            MESONET STATION XPEG AT PORT EVERGLADES
            REPORTED A 39 MPH/34 KT WIND GUST AT 10:37
            PM.

0302 PM     MARINE TSTM WIND 3 SE FORT LAUDERDALE    26.10N 80.12W
10/20/2020  M40 MPH          BROWARD            FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 40 MPH /
            35 KNOTS WAS RECORDED AT MESONET STATION
            AU497 FORT LAUDERDALE. STATION ELEVATION: 6
            FT.

&&
Special weather statement, Oct 20, 11:49 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
1149 PM EDT Tue Oct 20 2020

FLZ067-068-168-210445-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1149 PM EDT Tue Oct 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 1245 AM EDT...

* At 1149 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 16 miles east of Ocean Ridge, moving
  west at 30 mph.

* Wind gusts of 50 to 55 mph possible with this storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Golden
  Lakes, Gun Club Estates and Schall Circle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2670 7971 2640 7973 2643 8031 2675 8025
TIME...MOT...LOC 0349Z 100DEG 27KT 2657 7979

KELLY
Local storm report, Oct 20, 11:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1155 PM EDT TUE OCT 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     MARINE TSTM WIND 3 ENE DANIA BEACH       26.08N 80.10W
10/20/2020  M46 MPH          AMZ651             FL   MESONET

            MESONET STATION PEGF1 AT 2 NE DANIA BEACH
            REPORTED A 46 MPH/39 KT WIND GUST AT 10:48
            PM.

&&

RAG
Local storm report, Oct 21, 12:13 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1213 AM EDT WED OCT 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
10/20/2020  M39 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT AT GOVERNMENT CUT
            REPORTED A WIND GUST OF 39 MPH/34 KT AT
            11:54 PM.

&&

RAG
Special weather statement, Oct 21, 12:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1221 AM EDT Wed Oct 21 2020

FLZ067-068-072-074-168-172-173-210500-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
1221 AM EDT Wed Oct 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 100 AM EDT...

* At 1221 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles east of Pompano Beach,
  moving northwest at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
  Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
  Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
  Highland Beach, Hallandale, Miami Gardens, Lauderhill and North
  Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2591 8010 2593 8030 2643 8028 2642 8004
TIME...MOT...LOC 0421Z 117DEG 20KT 2622 7994

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 8:14 PM EDTSpecial Marine WarningMFL31 min
Oct 20, 8:17 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade12 hr
Oct 20, 8:33 PM EDTSpecial Weather StatementMFLBroward42 min
Oct 20, 8:38 PM EDTSpecial Marine WarningMFL67 min
Oct 20, 8:43 PM EDTSpecial Weather StatementMFLMonroe47 min
Oct 20, 9:01 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach6 days
Oct 20, 9:49 PM EDTSpecial Marine WarningMFL56 min
Oct 20, 10:17 PM EDTSpecial Marine WarningMFL118 min
Oct 20, 10:38 PM EDTSpecial Weather StatementMFLBroward37 min
Oct 20, 11:18 PM EDTSpecial Marine WarningMFL57 min
Oct 20, 11:20 PM EDTSpecial Marine WarningMFL85 min
Oct 20, 11:49 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Oct 20, 11:50 PM EDTAreal Flood AdvisoryMFLMiami-Dade8 hr
Oct 21, 12:09 AM EDTSpecial Marine WarningMFL2 hr
Oct 21, 12:34 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach7 hr
Oct 21, 1:39 AM EDTSpecial Weather StatementMFLMiami-Dade51 min
Oct 21, 2:09 AM EDTSpecial Marine WarningMFL2 hr
Oct 21, 2:44 AM EDTSpecial Weather StatementMFLBroward46 min
Oct 21, 3:24 AM EDTAreal Flood AdvisoryMFLMiami-Dade5 hr
Oct 21, 4:08 AM EDTSpecial Marine WarningMFL97 min
Oct 21, 5:37 AM EDTSpecial Marine WarningMFL83 min
Oct 21, 6:56 AM EDTSpecial Marine WarningMFL49 min
Oct 21, 7:06 AM EDTSpecial Marine WarningMFL39 min
Oct 21, 7:57 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach7 hr
Oct 21, 8:24 AM EDTSpecial Marine WarningMFL25 min
Oct 21, 8:26 AM EDTSpecial Marine WarningMFL49 min
Oct 21, 8:34 AM EDTSpecial Marine WarningMFL26 min
Oct 21, 8:54 AM EDTSpecial Marine WarningMFL21 min
Oct 21, 9:10 AM EDTSpecial Marine WarningMFL28 min
Oct 21, 9:36 AM EDTSpecial Weather StatementMFLBroward, Palm Beach39 min

Nearby

Special Weather Statements in Florida, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.